# SDR HALA2009101100460

- Difficulty date: October 11, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 85060877
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT - INFO NOTE CAPT'S ALTIMETER 'OFF' FLAG DROPPED IN VIEW TWICE DURING CLIMBOUT. AFTER TAPPING ON INSTRUMENT FACE FLAG OUT OF VIEW.  T/S REPLACED CAPTS ALTIMETER PER AMM 34-13-01 OPERATION  CHECKS OK, OK FOR SERVICE.
